Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Have high blood pressure trombos. Using 42,5 mg.warfarin. Have 2,2 INR. Can I change the dosage?

User rating for this question
Very Good
Answered by

Pain Medicine & Palliative Care Specialist
Practicing since : 1983
Answered : 1337 Questions
HI.I use 42,5 mg.warfarin for every week. I have 2,2 INR. Can i change this doses ? It is too much.
Posted Tue, 9 Jul 2013 in Medicines and Side Effects
Answered by Dr. Kerry Pottinger 37 minutes later

Thank you for your question.

Your international normalised ratio (INR) must be closely monitored and kept within a certain range. The range is dependent on the reason you are taking the warfarin. If you do not keep your INR within the appropriate range then you may suffer serious problems. Therefore, you should not change your dose unless your doctor advises you to. If you think you are having problems with bruising or bleeding, you must see your doctor to discuss this and not change your dose unless you have consulted the doctor.
I hope this has helped you.

If you have any further questions, please do not hesitate to contact me.

Dr K A Pottinger
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor